Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Nonseparating function algebras

Author: L. Q. Eifler
Journal: Bull. Amer. Math. Soc. 78 (1972), 604-605
MSC (1970): Primary 46J10
MathSciNet review: 0300095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors, Complex analysis. An introduction to the theory of analytic functions of one complex variable, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0054016 (14,857a)
  • 2. G. Csordas and H. Reiter, Separating function algebras (submitted).
  • 3. I. Glicksberg, A remark on analyticity of function algebras, Pacific J. Math. 13 (1963), 1181–1185. MR 0156222 (27 #6151)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J10

Retrieve articles in all journals with MSC (1970): 46J10

Additional Information

PII: S 0002-9904(1972)13024-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia